# SDR AALA201512149040

- Difficulty date: December 6, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17063629005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  VERTICAL STABILIZER RIB CRACKED, BETWEEN RIB 9 & 10.  REPLACED RIB IAW SRM 51-41-02, 51-41-01 & DWG 190-63830-401.
